Asymptotic Behavior of Eigenvalues of a Boundary Value Problem for a Second-Order Elliptic Differential-Operator Equation with Spectral Parameter Quadratically Occurring in the Boundary Condition
- 24 Downloads
The asymptotic behavior of eigenvalues of a boundary value problem for a secondorder differential-operator equation in a separable Hilbert space on a finite interval is studied for the case in which the same spectral parameter occurs linearly in the equation and quadratically in one of the boundary conditions. We prove that the problem has a sequence of eigenvalues converging to zero.
Unable to display preview. Download preview PDF.
- 2.Gorbachuk, V.I. and Rybak, M.A., On the boundary value problems for the operator Sturm–Liouville equation with a spectral parameter in the equation and in the boundary condition, in Direct and Inverse Problems of Scattering Theory, Collect. Sci. Papers, Kiev, 1981, pp. 3–16.Google Scholar
- 5.Aliev, B.A. and Kurbanova, N.K., Asymptotic behavior of eigenvalues of a boundary value problem for a second order elliptic differential-operator equation, in Proc. Inst. Math. Mech.: Natl. Acad. Sci. Azerb., 2014, vol. 40, Spec. Iss., pp. 23–29.Google Scholar